Research Repository

Browse by Author: Li, F

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 13.

Article

Li, F, Shi, Peng ORCID: 0000-0001-8218-586X, Lim, CC and Wu, L (2018) Fault Detection Filtering for Nonhomogeneous Markovian Jump Systems via a Fuzzy Approach. IEEE Transactions on Fuzzy Systems, 26 (1). 131 - 141. ISSN 1063-6706

Shi, Peng ORCID: 0000-0001-8218-586X, Li, F, Wu, L and Lim, CC (2016) Neural Network-Based Passive Filtering for Delayed Neutral-Type Semi-Markovian Jump Systems. IEEE Transactions on Neural Networks and Learning Systems, PP (99). ISSN 2162-237X

Shi, Peng ORCID: 0000-0001-8218-586X, Su, X and Li, F (2016) Dissipativity-Based Filtering for Fuzzy Switched Systems with Stochastic Perturbation. IEEE Transactions on Automatic Control, 61 (6). 1694 - 1699. ISSN 0018-9286

Li, F, Shi, Peng ORCID: 0000-0003-2668-7616, Wang, X and Agarwal, R (2015) Fault detection for networked control systems with quantization and Markovian packet dropouts. Signal Processing, 111. 106 - 112. ISSN 0165-1684

Li, F, Shi, Peng ORCID: 0000-0003-2668-7616, Wu, L, Basin, MV and Lim, CC (2015) Quantized Control Design for Cognitive Radio Networks Modeled as Nonlinear Semi-Markovian Jump Systems. IEEE Transactions on Industrial Electronics, 62 (4). 2330 - 2340. ISSN 0278-0046

Li, F, He, Jing, Huang, G, Zhang, Yanchun ORCID: 0000-0002-5094-5980, Shi, Y and Zhou, Rui ORCID: 0000-0001-6807-4362 (2015) Node-coupling clustering approaches for link prediction. Knowledge-Based Systems, 89. 669 - 680. ISSN 0950-7051

Li, F, Wu, L, Shi, Peng ORCID: 0000-0003-2668-7616 and Lim, CC (2015) State estimation and sliding mode control for semi-Markovian jump systems with mismatched uncertainties. Automatica, 51. 385 - 393. ISSN 0005-1098

Shi, Peng ORCID: 0000-0003-2668-7616 and Li, F (2015) A survey on Markovian jump systems: Modeling and design. International Journal of Control, Automation and Systems, 13 (1). 1 - 16. ISSN 1598-6446

Li, F, Shi, Peng, Wu, L and Zhang, X (2014) Fuzzy-model-based D-stability and nonfragile control for discrete-time descriptor systems with multiple delays. IEEE Transactions on Fuzzy Systems, 22 (4). 1019 - 1025. ISSN 1063-6706

Li, F, Shi, Peng, Wang, X and Karimi, HR (2014) Robust H∞ filtering for networked control systems with markovian jumps and packet dropouts. Modeling, Identification and Control, 35 (3). 159 - 168. ISSN 1890-1328

Book Section

Li, F, Shi, Peng and Wu, Ligang (2017) Constrained regulation of singular semi-Markovian jump systems. In: Control and Filtering for Semi-Markovian Jump Systems. Studies in Systems, Decision and Control, 81 . Springer International Publishing, Cham, Switzerland, pp. 47-64.

Conference or Workshop Item

Li, F, Shi, Peng ORCID: 0000-0003-2668-7616, Wu, L and Karimi, HR (2014) D-stability for discrete-time T-S fuzzy descriptor systems with multiple delays. In: American Control Conference (ACC) 2014, 04 June 2014-06 June 2014, Portland, Oregon.

Wu, L, Shi, Peng ORCID: 0000-0003-2668-7616, Li, F, Basin, MV and Zhao, Y (2014) Quantized control for nonlinear Markovian jump systems. In: 53rd Annual Conference on Decision and Control, 15 December 2014-17 December 2014, Los Angeles, California.